# SDR TRBA2007051

- Difficulty date: July 15, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 21,458 hours, 22,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EXIT SIGN OVER THE AFT F/A SEAT DOES NOT COME ON WHEN EMERGENCY LIGHT SWITCH IS TURN INTO THE ON POSITION.  MAINTENANCE REPAIRED WIRE AS PER ATR-72-AMM-20-27-17 AT EXIT SIGN LOCATED BY AFT F/A SEAT.  PERFORMED OPERATIONAL CHECK AS PER ATR-72-JIC-33-50-00.
